Translator Disclaimer
15 April 2012 Théorie de Lubin–Tate non abélienne -entière
J.-F. Dat
Duke Math. J. 161(6): 951-1010 (15 April 2012). DOI: 10.1215/00127094-1548425

Abstract

Pour deux nombres premiers distincts et p, nous étudions la Z-cohomologie des tours de Lubin–Tate d’un corps p-adique. Nous prouvons tout d’abord qu’elle réalise des correspondances de type Langlands et Jacquet–Langlands pour des familles plates de representations irréductibles supercuspidales paramétrées par une Z-algèbre R. Lorsque R=F¯ on obtient une réalisation cohomologique de la correspondance de Langlands–Vignéras, et une nouvelle preuve de son existence. Pour R une algèbre locale, on obtient des correspondances entre déformations de F¯-représentations. Par ailleurs nous obtenons, pour toutes les F¯-représentations admissibles irréductibles, une réalisation virtuelle de la correspondance de Langlands–Vignéras semi-simple et du transfert de Langlands–Jacquet, en utilisant le complexe de cohomologie et en travaillant dans une catégorie dérivée convenable.

For two primes p, we investigate the Z-cohomology of the Lubin–Tate towers of a p-adic field. We prove that it realizes some version of Langlands and Jacquet–Langlands correspondences for flat families of irreducible supercuspidal representations parameterized by a Z-algebra R in a way compatible with the extension of scalars. Applied to R=F¯, this gives a cohomological realization of the Langlands–Vigneras correspondence for supercuspidals and a new proof of its existence. Applied to complete local algebras, this provides bijections between deformations of matching F¯-representations. Besides, we also get a virtual realization of both the semi-simple Langlands–Vigneras correspondence and the -modular Langlands–Jacquet transfer for all representations, by using the cohomology complex and working in a suitable Grothendieck group.

Citation

Download Citation

J.-F. Dat. "Théorie de Lubin–Tate non abélienne -entière." Duke Math. J. 161 (6) 951 - 1010, 15 April 2012. https://doi.org/10.1215/00127094-1548425

Information

Published: 15 April 2012
First available in Project Euclid: 5 April 2012

zbMATH: 1260.11070
MathSciNet: MR2913099
Digital Object Identifier: 10.1215/00127094-1548425

Subjects:
Primary: 11S37
Secondary: 11F70 , 14G35

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
60 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 6 • 15 April 2012
Back to Top